Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

My blood pressure medication isnt working

Premium Questions

Dr.  Indu Kumar MD

4 yrs ago with ZERO polyps. Blood work is all normal. Vasotec is the blood pressure medication ...Can I take florastor while on blood pressure medication . I am currently... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Benard Shehu MD

I am on Blood pressure medicine. I have been experiencing lightheadedness on and off for a couple ... tachycardia from anxiety . Blood pressure was 144/80. Everything went back to normal with in... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Panagiotis Zografakis MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.     Meriton Siqeca MD

Iwent off blood pressure meds to see if I was being affected by side effects and blood pressure ... pressure have risen. Should I reinstate the blood pressure meds and how... View answer

Answered by : Dr. Meriton Siqeca ( Cardiologist)
Dr.  Drmarwat MD

Here is my question: I have been on blood pressure medication for about 10 years. Mainly because I didn’t know the effects of sleep apnea. This past January, i started to use a CPAP and working... View answer

Answered by : Dr. Drmarwat ( General & Family Physician)
Dr.  Ralph Chambers MD

Hello, I am having chronic high blood pressure, and my cardiologist proposed that I stop my medication in order to get pregnant. My current HBP is around 13/95 - 13/100 (not pregnant yet). I have ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Ashutosh Rajendra Prasad MD

Is it okay to take the lowest dose of blood pressure medication every other day? I am finding ... seems to work and my blood pressure remains low. ... View answer

Answered by : Dr. Ashutosh Rajendra Prasad ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare